advertisement
Question
Posted by: Bushveld | 2009/02/06

Peri-Menopause

I' m 48 and using the pill Melodene. (I never had children. By choice)
In the second half of 2008 my menstruation became less, and shorter.
The last two months I did not mensturate at all.
Except for difficulty sleeping, I have got no other strange symptoms.
I am deffinetely not pregnant as my husband was sterilized about 15 years a go.
I now want to change to Mirelle because it is a lighter pill.
Can I use the pill until I realy go through the menopause and why is it that my menstruations stopt the past two months?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pill can make menstruation much lighter. You should be absolutely free of any risk factors to use the Pill at your age.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement